Alert archive / Ohio / Small Craft Advisories in 2008
Small Craft Advisory 94, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Dec 28, 2008, 8:50 PM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2008, 8:50 PM EST (01:50 UTC)
- Expired
- Dec 29, 2008, 4:28 AM EST
- In force
- 8 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
716 WHUS71 KCLE 290150 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 850 PM EST SUN DEC 28 2008 LEZ147>149-291000- /O.CAN.KCLE.GL.W.0028.000000T0000Z-081229T0300Z/ /O.NEW.KCLE.SC.Y.0094.081229T0150Z-081229T1500Z/ /O.CON.KCLE.GL.A.0007.081229T2300Z-081230T0900Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 850 PM EST SUN DEC 28 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. A GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT. WEST WINDS OF 30 KNOTS AND WAVES OF 6 TO 10 FEET WILL DECREASE TO 10 TO 20 KNOTS MONDAY MORNING...WHILE WAVES WILL SUBSIDE TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. WINDS ARE EXPECTED TO INCREASE TO 35 KNOT GALES MONDAY NIGHT EAST OF VERMILION. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ145-146-291000- /O.CAN.KCLE.GL.W.0028.000000T0000Z-081229T0300Z/ /O.NEW.KCLE.SC.Y.0094.081229T0150Z-081229T1500Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- 850 PM EST SUN DEC 28 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. WINDS HAVE DROPPED BELOW GALE FORCE. WEST WINDS OF 30 KNOTS PRODUCING WAVES OF 6 TO 10 FEET WILL DECREASE TO 10 TO 20 KNOTS MONDAY MORNING...WHILE WAVES WILL SUBSIDE TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ061-167>169-291000- /O.CAN.KCLE.GL.W.0028.000000T0000Z-081229T0300Z/ /O.CON.KCLE.GL.A.0007.081229T2300Z-081230T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 850 PM EST SUN DEC 28 2008 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. A GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT. WINDS HAVE DROPPED BELOW GALE STRENGTH AND WILL CONTINUE TO WEAKEN OVERNIGHT. && $$ LEZ165-166-290300- /O.CAN.KCLE.GL.W.0028.000000T0000Z-081229T0300Z/ LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 850 PM EST SUN DEC 28 2008 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WINDS HAVE DROPPED BELOW GALE STRENGTH AND WILL CONTINUE TO WEAKEN OVERNIGHT. $$ LEZ142>144-290300- /O.CAN.KCLE.LO.Y.0013.000000T0000Z-081229T1500Z/ /O.CAN.KCLE.SC.Y.0093.000000T0000Z-081229T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 850 PM EST SUN DEC 28 2008 ...LOW WATER ADVISORY IS CANCELLED... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW WATER ADVISORY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE WATER LEVELS ON THE WESTERN BASIN HAVE RISEN TO MORE THAN A FOOT ABOVE THE CRITICAL MARK FOR NAVIGATION...AND WILL REMAIN ABOVE THE CRITICAL MARK THROUGH MONDAY. $$ LEZ162>164-290300- /O.CAN.KCLE.LO.Y.0013.000000T0000Z-081229T1500Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 850 PM EST SUN DEC 28 2008 ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW WATER ADVISORY. THE WATER LEVELS ON THE WESTERN BASIN HAVE RISEN TO MORE THAN A FOOT ABOVE THE CRITICAL MARK FOR NAVIGATION...AND WILL REMAIN ABOVE THE CRITICAL MARK THROUGH MONDAY. THE WATER LEVELS ARE FORECAST TO GO BELOW THE CRITICAL MARK MONDAY NIGHT AS WINDS AGAIN INCREASE TO GALE FORCE. $$
1 follow-up statement
292 WHUS71 KCLE 290928 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 428 AM EST MON DEC 29 2008 LEZ147>149-291730- /O.CAN.KCLE.SC.Y.0094.000000T0000Z-081229T1500Z/ /O.UPG.KCLE.GL.A.0007.081229T2300Z-081230T0900Z/ /O.NEW.KCLE.GL.W.0029.081229T2300Z-081230T0900Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 428 AM EST MON DEC 29 2008 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EST TUESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING FOR THE EAST HALF OF LAKE ERIE FROM 6 PM THIS EVENING TO 4 AM EST TUESDAY FOR WEST WINDS AS HIGH AS 40 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ145-146-291730- /O.CAN.KCLE.SC.Y.0094.000000T0000Z-081229T1500Z/ /O.NEW.KCLE.SC.Y.0095.081229T1500Z-081230T0900Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- 428 AM EST MON DEC 29 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO AT LEAST 4 AM TUESDAY. WINDS AND WAVES WILL INCREASE ABOVE SMALL CRAFT CRITERIA DURING THE LATE MORNING OR AFTERNOON HOURS TODAY AND CONTINUE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT BY THIS AFTERNOON. && $$ LEZ061-167>169-291730- /O.UPG.KCLE.GL.A.0007.081229T2300Z-081230T0900Z/ /O.NEW.KCLE.GL.W.0029.081229T2300Z-081230T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 428 AM EST MON DEC 29 2008 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING FROM 6 PM THIS EVENING TO 4 AM EST TUESDAY. WEST TO SOUTHWEST WINDS WILL INCREASE TO AS HIGH AS 40 KNOTS EARLY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ142>144-291730- /O.NEW.KCLE.SC.Y.0095.081229T1500Z-081230T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 428 AM EST MON DEC 29 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO AT LEAST 4 AM TUESDAY. WINDS AND WAVES WILL INCREASE ABOVE SMALL CRAFT CRITERIA DURING THE LATE MORNING OR AFTERNOON HOURS TODAY AND CONTINUE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR BY THIS AFTERNOON. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 28, 7:57 PM EST, 53 minutes earlier.
Area forecast discussion, Dec 28, 7:57 PM EST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
757 PM EST SUN DEC 28 2008
.SYNOPSIS...
HIGH PRESSURE OVER THE TENNESSEE VALLEY WILL BUILD NORTHEAST OVER
THE OHIO VALLEY TONIGHT ALLOWING FOR DRIER WEATHER TO START THE
UPCOMING WEEK. A WEAK CLIPPER WILL MOVE ACROSS THE GREAT LAKES
MONDAY EVENING. HIGH PRESSURE WILL BUILD INTO THE AREA
TUESDAY BUT WILL BE SHORT LIVED AS ANOTHER LOW PRESSURE IS EXPECTED
TO TRACK OVER LAKE ERIE TUESDAY NIGHT AND EARLY WEDNESDAY. HIGH
PRESSURE RETURNS WEDNESDAY AFTERNOON AND THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
HIGH PRESSURE RIDGING INTO THE AREA THIS EVENING AND LOW PRESSURE
WELL AWAY FROM THE REGION ARE RESULTING IN WINDS QUICKLY
DIMINISHING ACROSS THE AREA. WITH THAT...ALREADY ISSUED
CANCELLATION OF WIND ADVISORY FOR NORTHEAST OH/NW PA. HIGH
PRESSURE WILL BUILD OVER THE AREA TONIGHT ALLOWING FOR WINDS TO
RANGE MAINLY 10 MPH OR LESS THROUGH THE OVERNIGHT.
ASIDE FROM WINDS...MADE SOME ADJUSTMENTS TO CLOUD COVER FOR
OVERNIGHT AS SATELLITE SHOWING AN AREA MID TO HIGH CLOUDS BUILDS
OVER MUCH OF THE FORECAST AREA AT THIS TIME. WITH THAT ADJUSTED
FROM MOSTLY CLEAR TO PARTLY CLOUDY. TEMPS LOOK GOOD FOR OVERNIGHT.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
CONTINUED WITH DRY FORECAST FOR MONDAY. GOOD CONTINUITY WITH A
PAIR OF CLIPPERS TO MOVE ACROSS THE GREAT LAKES THIS WEEK. FIRST
TRACKS ACROSS NORTHERN LAKES MONDAY NIGHT AND HAVE MAINTAINED LOW
CHANCE POPS ONLY FOR EXTREME NORTHEAST. MOISTURE LIMITED. GFS AND
LOCAL GFS STILL WANT THE LIGHT SNOW. TEMPERATURES REASONABLE
CONSIDERING THE TIME OF YEAR AHEAD OF BOTH SYSTEMS...INTO THE 40S
BOTH MONDAY AND TUESDAY. BREEZY WITH BOTH SYSTEMS...ESPECIALLY THE
ONE TUESDAY NIGHT. THE TUESDAY NIGHT CLIPPER IS A LITTLE STRONGER
AND PASSES CLOSER TO THE LOCAL AREA...THEREFORE GIVING MOST A
CHANCE OF SOME LIGHT SNOW. AGAIN HAVE HIGHEST POPS FOR NORTHEAST
AREAS WITHIN THE BETTER MOISTURE. FOR MOST THIS EVENT WILL COME
AND GO FAIRLY QUICK...LINGERING INTO WEDNESDAY AND WEDNESDAY NIGHT
ACROSS THE NORTHEAST. KEEP SOME CYCLONIC FLOW AND MOISTURE. H8
TEMPS AROUND -17 SO HAVE THAT LINGERING CHANCE FOR LAKE EFFECT SNOW
SHOWERS. WEDNESDAY NIGHT MAY BE COLDEST NIGHT OF THE WEEK WITH
TEENS FORECAST. RIDGE BUILDS OVER THE AREA WHILE COLD AIR IS STILL
IN PLACE. WILL BE BACK TO SOUTHERLY FLOW AND TEMPS AT OR SLIGHTLY
ABOVE FREEZING FOR THURSDAY AND DRY AS RIDGE SLIDES OFF TO THE
EAST.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
THURSDAY NIGHT SOME WARM ADVECTION GOING ON...ON THE EDGE ABOUT THE
THREAT OF PRECIPITATION...AT THIS TIME WILL KEEP IT GOING. ON FRIDAY
THE MODELS AGREE WITH A FRONT MOVING THROUGH AND A THREAT OF SNOW
SHOWERS. COULD BE SOME LAKE EFFECT FOR THE SNOW BELT FRIDAY NIGHT
INTO SATURDAY...IT SHOULD BE ENOUGH TO SHOVEL...ELSEWHERE JUST SOME
FLURRIES OR LIGHT SNOW SHOWERS. HIGH PRESSURE ACCORDING TO BOTH
MODELS START BUILDING IN FOR SUNDAY. THE ECMWF STILL HAS SOME QPF
SUNDAY...ON THE EDGE ABOUT THAT WILL KEEP IT DRY. WENT CLOSE TO
GRIDDED MOS FOR TEMPERATURES.
&&
.AVIATION /01Z MONDAY THROUGH FRIDAY/...
EXPECT VFR CONDTIONS TO CONTINUE THROUGH THE OVERNIGHT HOURS
AS HIGH PRESSURE BUILDS OVER THE AREA. ONLY CLOUDS WILL BE SOME
CIRRUS THAT MOVES THROUGH OVERNIGHT...EXCEPT COULD SEE SOME 3K-
4K CLOUDS OFF THE LAKE MOVE INTO ERIE PA LATER TONIGHT. SW FLOW
AROUDN 10 KNOTS WILL CONTINUE OVERNIGHT.
ON MONDAY A WEAK TROF MOVES THROUGH THE AREA IN THE AFTERNOON.
THE NAM IS DRY WITH THIS FEATURE WHILE THE GFS HAS SOME CLOUDS. AT
THIS TIME WENT DRY.
OUTLOOK...CHANCE OF SOME MVFR CONDITIONS MONDAY NIGHT AND EARLY
TUESDAY BECAUSE OF THE TROF MOVING THROUGH AND THEN HIGH PRESSURE
RIDGE MOVE THROUGH QUICKLY ON TUESDAY WITH VFR CONDITIONS RETURNING...
AN ALBERTA CLIPPER MOVES BY TO THE NORTH TUESDAY NIGHT WITH
ANOTHER THREAT OF SOME NON VFR CONDITIONS. HIGH PRESSURE MOVES IN
FOR WEDNESDAY NIGHT RETURNING THE VFR CONDITIONS. ANOTHER COLD
FRONT MOVES THROUGH FRIDAY WITH MVFR OR IFR CONDITIONS.
&&
.MARINE...
PLENTY OF WIND ON LAKE ERIE THE NEXT COUPLE OF DAYS. WILL DOWNGRADE
THE STORM WARNING TO A GALE ON THE EAST END OF THE LAKE AND EXTEND
IT UNTIL 10 PM. THE WINDS ARE SLOWLY DECREASING...PLENTY OF WIND ON
THE LAKE. WEAK RIDGE BUILDS IN OVERNIGHT BUT THEN SOME STRONG WINDS
ARE POSSIBLE AGAIN...GALE FORCE ON THE EAST END OF THE LAKE MONDAY
EVENING AND NIGHT...THUS WENT WITH A GALE WATCH. ANOTHER RIDGE BY
DAYBREAK TUESDAY AND THEN STRONG WINDS POSSIBLE TUESDAY NIGHT INTO
WEDNESDAY AS AN ALBERTA CLIPPER MOVES JUST NORTH OF THE LAKE. HIGH
PRESSURE MOVES THROUGH WEDNESDAY NIGHT FOLLOWED BY A FRONT FOR
FRIDAY. COULD BE SMALL CRAFT ADVISORY WINDS AT THE LEAST FOR LAKE
AND POSSIBLY GALES.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WATCH FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT FOR
LEZ061-147>149-167>169.
GALE WARNING UNTIL 10 PM EST THIS EVENING FOR LEZ061-145>149-
165>169.
LOW WATER ADVISORY UNTIL 10 AM EST MONDAY FOR LEZ142>144-
162>164.
SMALL CRAFT ADVISORY UNTIL 4 AM EST MONDAY FOR LEZ142>144.
&&
SYNOPSIS...ABE
NEAR TERM...ABE
SHORT TERM...OUDEMAN
LONG TERM...KIELTYKA
AVIATION...DJB
MARINE...KIELTYKAHazardous weather outlook, Dec 28, 7:47 PM EST, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 747 PM EST SUN DEC 28 2008 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-300100- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 747 PM EST SUN DEC 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>144-162>164-300100- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 747 PM EST SUN DEC 28 2008 ...LOW WATER ADVISORY IN EFFECT UNTIL 10 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-145>149-165>169-300100- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 747 PM EST SUN DEC 28 2008 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GALE FORCE WINDS WILL BE POSSIBLE ACROSS THE EAST HALF OF LAKE ERIE MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 4:28 AM EST | Gale Warning | CLE | 23 hr | |
| Dec 29, 4:28 AM EST | Small Craft Advisory | CLE | 11 hr | |
| Dec 29, 3:14 PM EST | Wind Advisory | CLE | Ashtabula, Cuyahoga, Geauga, Lake | 13 hr |
Nearby
Small Craft Advisories in Ohio, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.